MAUDE Adverse Event Report: INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION MWI; PHYSIOLOGICAL PATIENT MONITOR
Model Number 866185
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
It was reported that an er doctor used the device during a code and claims the device didn't work.At this time, there is no information available as to the patient outcome or additional details about the device's reported failure to function.
 
Additional Manufacturer Narrative
H10: the customer requested philips' support in evaluating the device.A philips field service engineer (fse) was dispatched to the customer site and evaluated the device in question.No problems with the device were observed.The device was tested and verified to perform within manufacturer specifications.A good faith effort was made to obtain additional information associated with this complaint, but no additional information had been received.Fse evaluation of the device was unable to duplicate the reported issue.As a result, we are unable to conclude that the device caused or contributed to the adverse event.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
MWI
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10104247
Report Number1051786-2020-00029
Device Sequence Number13661750
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866185
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1